MathSciNet Relay Station
MathSciNet bibliographic data
MR1719682 11F46 (11F60)
Breulmann, Stefan On Hecke eigenforms in the Maaß space. Math. Z. 232 (1999), no. 3, 527–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement